... Verapamil I am hurting myself frequently, The dog jumped up, 4 inches of skin came off my shin, took 6 weeks to heal,Now I have scraped past a wall and lost 3 inches by 2, bled all the way to the ER. Please someone, tell me which drug is causing this, I must work to feed my animals and this is ruining my life - my arms and legs are covered with dark red "blobs" (not painful) from the slightest knock.
Ventilan has some of the side effects you are describing. Perhaps you are sensitive to it. Did you tell them in the ER about this medication? I hope you feel better take care and remember you are not alone there are many of us out there with this conditions. By the way I love animals also. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 24 Nov 2012 • 2 answers
Posted 1 Dec 2013 • 2 answers
Posted 25 Apr 2016 • 2 answers
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer